ERGODICITY OF TWO DIMENSIONAL TURBULENCE

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalAstérisque
Volume339
Pages (from-to)137-156
Number of pages20
ISSN0303-1179
Publication statusPublished - 2012
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics

Cite this

@article{c4da6e5240ba4f2b8435cd70c0aad972,
title = "ERGODICITY OF TWO DIMENSIONAL TURBULENCE",
keywords = "111 Mathematics",
author = "Antti Kupiainen",
year = "2012",
language = "English",
volume = "339",
pages = "137--156",
journal = "Ast{\'e}risque",
issn = "0303-1179",
publisher = "Soci{\'e}t{\'e} Math{\'e}matique de France",

}

ERGODICITY OF TWO DIMENSIONAL TURBULENCE. / Kupiainen, Antti.

In: Astérisque, Vol. 339, 2012, p. 137-156.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - ERGODICITY OF TWO DIMENSIONAL TURBULENCE

AU - Kupiainen, Antti

PY - 2012

Y1 - 2012

KW - 111 Mathematics

M3 - Article

VL - 339

SP - 137

EP - 156

JO - Astérisque

JF - Astérisque

SN - 0303-1179

ER -